# SDR ASAA0956738

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 12,034 hours, 3,804 cycles
- Engine: Cfmint CFM567B27
- Engine time: 12,034 hours, 3,804 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0551
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 3,182 hours, 1,060 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN CLIMB POWER SELECTED NR 1 THRUST LEVER ADVANCES BEYOND CLIMB POWER & AUTO THROTTLES DISCONNECTED.  A/T LIMIT IS ANNUNCIATED.  EEC 1 CHANNEL A IS INOP.  REMOVED AND REPLACED NR 1 ENG EEC PER AMM 73 21 60 000 801.  GROUND VERIFICATION FOR EEC GOOD.  NO DEFECTS.  VERIFIED SOFTWARE WITH SEAMC.  AUTO THROTTLE OPS NORMAL REF MM 22 31 00.  SEAMC NOTIFIED.  GROUND VERIFICATION SUCCESSFUL REF MM 22 31 00.  VERIFIED NO EEC ERRORS.
